Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A property of two $ (n+1)$-gons inscribed in a norm-curve in $ n$-space


Author: H. S. White
Journal: Trans. Amer. Math. Soc. 22 (1921), 80-83
MSC: Primary 51N20
MathSciNet review: 1501160
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N20

Retrieve articles in all journals with MSC: 51N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1921-1501160-6
PII: S 0002-9947(1921)1501160-6
Article copyright: © Copyright 1921 American Mathematical Society